×

Found 84 Documents (Results 1–84)

Subcoordinate representation of \(p\)-adic functions and generalization of Hensel’s lemma. (English. Russian original) Zbl 1411.37077

Izv. Math. 82, No. 3, 632-645 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 3, 192-206 (2018).
MSC:  37P05 11S82 37A45
PDFBibTeX XMLCite
Full Text: DOI

Numbers and functions. From a classical-experimental mathematician’s point of view. (English) Zbl 1268.00011

Student Mathematical Library 65. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-8795-0/pbk). xxiii, 504 p. (2012).
PDFBibTeX XMLCite

Power series over the group ring of a free group and applications to Novikov-Shubin invariants. (English) Zbl 1051.16013

Farrell, F. T. (ed.) et al., High-dimensional manifold topology. Proceedings of the school, ICTP, Trieste, Italy, May 21–June 8, 2001. River Edge, NJ: World Scientific (ISBN 981-238-223-2/hbk). 449-468 (2003).
PDFBibTeX XMLCite

A new approach to congruences of Kummer type for Bernoulli numbers. (English) Zbl 1033.11009

Bennett, M. A. (ed.) et al., Number theory for the millennium I. Proceedings of the millennial conference on number theory, Urbana-Champaign, IL, USA, May 21–26, 2000. Natick, MA: A K Peters (ISBN 1-56881-126-8/hbk). 377-391 (2002).
PDFBibTeX XMLCite

On upper bounds on the complexity of rational number generation of probabilistic \(\pi\)-nets. (English. Russian original) Zbl 0915.94015

Mosc. Univ. Math. Bull. 50, No. 5, 55-57 (1995); translation from Vestn. Mosk. Univ., Ser. I 1995, No. 5, 99-102 (1995).
Reviewer: I.Strazdins (Riga)
PDFBibTeX XMLCite

On a connection between the spectral theory of automorphic functions on the upper half-space and the class numbers of biquadratic number fields. (Über einen Zusammenhang zwischen der Spektraltheorie automorpher Funktionen auf dem oberen Halbraum und den Klassenzahlen biquadratischer Zahlkörper.) (German) Zbl 0847.11030

MSC:  11F72 11R29 11R16
PDFBibTeX XMLCite

Embedding rings in radical rings and rational identities of radical algebras. (English) Zbl 0834.16022

Gerasimov, V. N. et al., Three papers on algebras and their representations. Transl. ed. by Simeon Ivanov. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 156, 125-195 (1993).
Reviewer: P.M.Cohn (London)
PDFBibTeX XMLCite

Remarks on the Rosen \(\lambda\)-continued fractions. (English) Zbl 0790.11043

Pollington, Andrew D. (ed.) et al., Number theory with an emphasis on the Markoff spectrum. Mainly the proceedings of the conference on the Markoff spectrum and diophantine approximation and analytic number theory at Brigham Young University in Provo, Utah, 1991. New York: Marcel Dekker, Inc.. Lect. Notes Pure Appl. Math. 147, 227-238 (1993).
PDFBibTeX XMLCite

Numbers from prime numbers. An introduction to number theory. 3., durchges. Aufl. (Zahlen aus Primzahlen. Eine Einführung in die Zahlentheorie. Mit Anhängen von H. Hasse und H. Reichardt.) (German) Zbl 0727.11001

Berlin: Deutscher Verlag der Wissenschaften. 210 S. DM 19.80 (1991).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software